MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-620
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On october 17th 2022, senseonics was made aware of an adverse event where user experienced hyperglycemia due to inaccuracies in sensor readings and system did not alter the user.
 
Additional Manufacturer Narrative
A review of the in-vivo data shows that on the date of reported missed hyperglycemic event, the sg of the customer was 151mg/dl; but no bg was entered into the system.The user didn't receive a high glucose alert because the sg value never reached above the high alert level.Although the customer's complaint was confirmed, the investigation did not find any malfunction with the sensor.The investigation found that the customer was not properly calibrating the system.During our review of calibrations since insertion, we observed symptoms consistent with situations where estimated values provided by the app were entered as calibrations rather than true bg values.Using false bg values for calibration leads the system to discrepancies which eventually cause inaccuracies.Please refer to sf case# (b)(4) where escalation response was provided to the user.As recommendation, user was advised to enter true finger stick bg measurements for calibration.No further investigation was necessary for this complaint.H4.Device manufacturer date updated to 28 jan 2022.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key15811886
Report Number3009862700-2022-00172
Device Sequence Number5501487
Product Code QHJ
UDI-Device Identifier00817491022936
UDI-Public817491022936
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/28/2023
Device Model Number102208-620
Device Catalogue NumberFG-5902-01-001
Device Lot Number129004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale